Alert archive / New York / Frost Advisories in 2012
Frost Advisory 3, NWS Binghamton, NY
NWS Binghamton, NY issued this frost advisory at Apr 25, 2012, 3:13 PM EDT for 13 counties in New York; Bradford County, Susquehanna County, Wayne County, Pennsylvania. It took effect at Apr 26, 2012, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:13 PM EDT (19:13 UTC)
- In effect from
- Apr 26, 2012, 12:00 AM EDT
- Expired
- Apr 26, 2012, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Binghamton, NY
Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Madison County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 36 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401 WWUS71 KBGM 251913 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 313 PM EDT WED APR 25 2012 NYZ009-037-046-057-062-261300- /O.NEW.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/ NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA... COOPERSTOWN...WALTON...DELHI...MONTICELLO 313 PM EDT WED APR 25 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY. * LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS. * TEMPERATURES...IN THE LOW 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HEDEN NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300- /O.NEW.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/ SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE- INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL... WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH... OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE 313 PM EDT WED APR 25 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY. * LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK...AND THE NORTHERN TIER OF PENNSYLVANIA. * TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HEDEN
3 follow-up statements
027 WWUS71 KBGM 252201 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 601 PM EDT WED APR 25 2012 NYZ009-037-046-057-062-261300- /O.CON.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/ NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA... COOPERSTOWN...WALTON...DELHI...MONTICELLO 601 PM EDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS. * TEMPERATURES...IN THE LOW 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300- /O.CON.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/ SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE- INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL... WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH... OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE 601 PM EDT WED APR 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK... AND THE NORTHERN TIER OF PENNSYLVANIA. * TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
388 WWUS71 KBGM 260222 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1022 PM EDT WED APR 25 2012 NYZ009-037-046-057-062-261300- /O.CON.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/ NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA... COOPERSTOWN...WALTON...DELHI...MONTICELLO 1022 PM EDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ015-016-261300- /O.EXA.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/ YATES-SENECA- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS 1022 PM EDT WED APR 25 2012 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THURSDAY. * LOCATIONS...YATES AND SENECA COUNTIES. * TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300- /O.CON.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/ SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE- INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL... WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH... OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE 1022 PM EDT WED APR 25 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK... AND THE NORTHERN TIER OF PENNSYLVANIA. * TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MUNDSCHENK
091 WWUS71 KBGM 260727 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 327 AM EDT THU APR 26 2012 NYZ009-037-046-057-062-261300- /O.CON.KBGM.FZ.W.0008.000000T0000Z-120426T1300Z/ NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA... COOPERSTOWN...WALTON...DELHI...MONTICELLO 327 AM EDT THU APR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS. * TEMPERATURES...IN THE UPPER 20S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ015>018-022>025-036-044-045-055-056-PAZ038>040-261300- /O.CON.KBGM.FR.Y.0003.000000T0000Z-120426T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...ITHACA... ONEIDA...CORTLAND...NORWICH...OWEGO...BINGHAMTON...TOWANDA... SAYRE...MONTROSE 327 AM EDT THU APR 26 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK... AND THE NORTHERN TIER OF PENNSYLVANIA. * TEMPERATURES...IN THE LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this frost advisory went out at Apr 25, 2:43 PM EDT, 30 minutes earlier.
Area forecast discussion, Apr 25, 2:43 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 243 PM EDT WED APR 25 2012 .SYNOPSIS... A SLOW MOVING STORM SYSTEM OVER QUEBEC WILL BE OUR MAIN CONTROLLING FEATURE FOR ONE MORE DAY...BRINGING SCATTERED SHOWERS TODAY OVER CENTRAL NEW YORK. AFTER DRY CONDITIONS TONIGHT...WET WEATHER WILL RETURN ON THURSDAY...AS A FAST MOVING FRONTAL COMPLEX MOVES INTO THE REGION. FRIDAY SHOULD FEATURE CHILLY TEMPERATURES...BUT MAINLY DRY WEATHER. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1000 AM UPDATE...MADE MOST OF THE AREA DRY THIS MORNING WITH THE TWO EXCEPTIONS BEING THE DEPARTING SHOWERS OVER THE FAR SOUTHEAST...AND THE DEVELOPING SHOWERS OVER THE FAR NORTH. WE ARE LIKELY GETTING SOME LAKE ENHANCEMENT THIS MORNING OVER NORTHERN ONONDAGA AND ONEIDA COUNTIES ATTM. EXPECT THIS TREND TO CONTINUE FOR ANOTHER HOUR OR TWO THEN GRADUALLY MORPH INTO DIURNAL ISOLATED TO SCT. SHOWERS ROUGHLY FROM I-81 EAST THIS AFTERNOON. PREVIOUS AFD IS BELOW... 630 AM UPDATE... JUST MINOR TWEAKS MADE TO SKY...TEMP...AND WX GRIDS. FIRST BATCH OF CLOUDS AND SCTD SHWRS...ASSOCD WITH THE LATEST VORT LOBE COMING ARND THE UPR LOW OVER QUE...IS SKIRTING OUR FAR NRN ZNS ATTM. THE NEXT S/WV...SEEN ON WATER VAPOR IMAGERY OVER SRN ONT...IS ALSO QUICKLY COMING SEWD...AND SHOULD PRODUCE A RENEWED PD OF SHWRS (SPCLY NRN HALF OF THE CWA) TWDS 15-18Z. IF ANYTHING...THINGS ARE LOOKING A BIT DRIER/MORE OPTIMISTIC IN OUR FAR SRN ZNS...AND WE'VE THUS REDUCED THE SKY COVER JUST A BIT THIS AREA LATER TDY. PREV DISC... 330 AM UPDATE... A SHORT WAVE...EVIDENT OVER LK ONT ATTM...WILL ROTATE ACRS THE RGN THIS MRNG TO BRING SCTD -SHRA/-SHSN...MOSTLY N OF A LN FROM PENN YAN-CORTLAND-COOPERSTOWN. LATER ON TDY...AFTER ABT 18Z...YET ANOTHER UPR-LVL WAVE (SEEN ON SAT IMAGERY OVER WRN ONT ATTM) WILL ROTATE SEWD TWDS THE FA AND SET OFF MORE HIT AND MISS SHWRS...MOSTLY FOR OUR NRN/ERN ZNS BY THIS TIME. AS FAR AS SKY COVER GOES...A FAIR AMT OF CLDS ARE FORESEEN TDY IN CNY...WITH SOME CLEARING PSBL IN OUR WRN ZNS BY LATE AFTN. FARTHER S ACRS NE PA...OTHER THAN A FEW FLRYS/SPRINKLES CLOSER TO THE PA/NY BORDER...CONDS SHOULD BE PCPN-FREE TDY...WITH NO WORSE THAN PTLY SUNNY SKIES. OUR CURRENT MAX TEMP GRID IS CLOSE TO BLENDED MOS VALUES (HIGHS MOSTLY UPR 40S-MID 50S)...AND THUS WE'LL LEAVE AS IS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... 345 AM UPDATE... A BRIEF LULL IN THE ACTION EXPECTED TNT...AS THE ERN CANADIAN UPR LOW TEMPORARILY LIFTS NWD...AND LOSES ITS GRIP ON THE NERN U.S. A NARROW HIGH PRES RIDGE AT THE SFC SHOULD BRING CLEARING TO MOST AREAS THIS EVE. HOWEVER...BY LATER TNT (AFTER 06Z)...MOISTURE WILL BE ON THE INCREASE AGAIN FROM SW TO NE...AS ISEN LIFT/WAA INCREASE ALOFT...AND THE NEXT NRN STREAM UPR-LVL WAVE APPROACHES FROM THE NW. WE'LL INCREASE CLDS OVERNIGHT...AND MAINTAIN CHC POPS TWDS DAYBREAK IN OUR FAR WRN/SRN ZNS ONLY. THU...THE ABV MENTIONED S/WV ROTATES ACRS NY/PA...PROVIDING LRG- SCALE LIFT. AT THE SAME TIME...THE MOISTURE SUPPLY WILL CONTINUE TO DEEPEN...LEADING TO FAIRLY WIDESPREAD -SHRA...MAINLY IN THE 15-21Z TIME FRAME. OUR CURRENT MAX TEMPS LOOK A BIT TOO WARM...BASED ON MAINLY CLDY SKIES AND THE ONSET OF PCPN...SO WE NUDGED THEM DOWNWARD...CLOSER TO BLENDED MOS READINGS (MAINLY IN THE 50S). THU NGT AND FRI...STG CAA IN THE 925-850 LYR IS PROGGED IN THE WAKE OF THU'S DISTURBANCE. LAKE-850 DELTA T'S COULD REACH 13-15C FOR A TIME LATE THU NGT/EARLY FRI...AND GIVEN LINGERING SYNOPTIC MOISTURE IN OUR NRN ZNS ESPECIALLY...A WEAK LAKE RESPONSE IS QUITE PLAUSIBLE (SCTD -SHRA/-SHSN). ELSEWHERE...FRI SHOULD BE END UP PTLY SUNNY BY AFTN...BUT WITH THE INCOMING CHILLY AMS JUST ALLUDED TO...HIGHS ARE ONLY EXPECTED TO REACH THE MID 40S-LWR 50S. FRI NGT...SFC HIGH PRES SHOULD NOSE SEWD OUT OF CNTRL CANADA...TO BRING DRYING/INCREASINGLY ANTICYCLONIC FLOW...AND CLEARING SKIES BY EVE. MODEL DISCREPANCIES ARE EVIDENT FROM LATE FRI NGT INTO SAT. AT THIS PT...THE NAM APPEARS TO BE ON ITS OWN...IN BRINGING A QUICK RETURN OF MOISTURE FROM THE SW...AS A WARM FRNT SETS UP FROM THE OH VLY INTO THE DELMARVA RGN. GFS/EC/GEM/UK CONSENSUS HAS THIS SAME FRNT HELD AT BAY MUCH FARTHER TO THE S...AND THUS KEEPS OUR FA CONSIDERABLY DRIER. FOR NOW...WE WON'T INTRODUCE ANY LOW CHC/CHC POPS FOR OUR SRN ZNS IN THE 06-12Z SAT PD...WITH THE EXPECTATION THAT PCPN WILL LIKELY REMAIN WELL TO OUR S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... DEPARTING WAVE TO OUR SOUTH COULD BRING A LITTLE LIGHT RAIN OR LIGHT SNOW EARLY SATURDAY NIGHT MAINLY TO OUR SOUTHERN COUNTIES... WITH CLEARING COLD WEATHER LATER ON AS HIGH PRESSURE BUILDS SOUTH. NORTHERN EXTENT OF THE PRECIPITATION IS STILL NOT HIGHLY CERTAIN AT THIS POINT... BUT LATEST MODEL CONSENSUS WITH THE 12Z RUNS INDICATES THAT ANY LIGHT PRECIPITATION WOULD REMAIN SOUTH OF NEW YORK STATE. THIS WILL NEED TO BE MONITORED AS THERE WILL BE ENOUGH COLD AIR TO THE NORTH OF THIS SYSTEM FOR A LITTLE SNOW ON THE NORTHERN EDGE OF THE PRECIPITATION SHIELD. AFTER EARLY SATURDAY NIGHT THE EXTENDED PERIOD LOOKS VERY QUIET WITH COOL CANADIAN HIGH PRESSURE DOMINATING THE PATTERN. SUNDAY WILL BE DRY AND COOL... THEN A HARD FREEZE CAN BE EXPECTED SUNDAY NIGHT UNDER COLD CANADIAN HIGH PRESSURE. DRY WEATHER WITH A WARMING TREND WILL OCCUR MONDAY THROUGH TUESDAY AS HIGH PRESSURE MOVES OFF THE EAST COAST. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... TROUGH MOVING ACROSS THE AREA THIS AFTERNOON WILL TRIGGER A FEW LIGHT SHOWERS MAINLY AT SYR AND RME THROUGH ABOUT 20Z. BKN VFR CIGS WILL CLEAR OUT EARLY THIS EVENING WITH A PERIOD OF CLEAR SKIES EXPECTED TONIGHT. LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST ON TUESDAY SPREADING VFR CIGS BACK ACROSS THE AREA BY DAYBREAK AND SOME SHOWERS WITH AREAS OF MVFR CIGS BY AROUND 15Z. WINDS WILL BE NORTHWEST AT 10 TO 15 KTS WITH A FEW HIGHER GUSTS THIS AFTERNOON BECOMING LIGHT AND VARIABLE TONIGHT THEN SHIFTING TO SOUTHEAST. SOUTH-SOUTHEAST WINDS WILL INCREASE TO 10 TO 15 KTS ON THURSDAY WITH A FEW HIGHER GUSTS. .OUTLOOK... THU-THU NGT...MVFR IN -SHRA...MIXED WITH -SHSN THU NGT. FRI-SAT...MAINLY VFR SUN...PSBL MVFR/IFR IN RAIN AND SNOW SHWRS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...HEDEN/MLJ SHORT TERM...MLJ LONG TERM...MSE AVIATION...MSE
Hazardous weather outlook, Apr 25, 3:25 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 325 AM EDT WED APR 25 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-260730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 325 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:13 PM EDT | Freeze Warning | BGM | Delaware, Oneida, Otsego, Sullivan | 18 hr |
Nearby
Frost Advisories in New York, 2012Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.